Side Effects If KB Injection 3 Months Faster?
night, I want to ask. what is the effect if the injection schedule is 3 months faster / late? from the proper schedule, the problem is that my kB card is gone, thanks.
Good afternoon, thank you for asking at HealthReplies.com. Birth control injections are one method of contraception or postponement of pregnancy which is carried out by inserting certain hormones into the body. This hormone will later disrupt the balance of natural hormones in the body, inhibit the release of eggs and interfere with the journey of sperm cells making it difficult to fertilize an egg. There are two types of birth control injections, which are every 1 month and 3 months, and both have different hormone content.
Regarding your question, it is very important to maintain regularity of the injection schedule because when injected with a distance that is earlier than the schedule, there will be moments when the hormone content in the body is too high so that it can have an impact on the emergence of various side effects such as weight gain, changes in mood , abdominal pain and bleeding from the vagina, while if it is slower than scheduled, then there are moments when the hormone content is too low so that the effectiveness of the contraception will be reduced and pregnancy may occur.
Therefore if the card is indeed lost, our advice is that you should go directly to the place where you usually do the KB injection and ask if they have a record of your arrival, because it should be there, so that the schedule control is not only for you but also for them. If it does not exist, consult your condition with your obstetrician and it is better to postpone the injection rather than injecting earlier and you should avoid sexual intercourse first. So, hopefully answering your question.